# SDR SWAA2022120678557

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 56,591 hours, 33,796 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Aft Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE MISSING FASTENER ON HANDLE. / [01] REPLACED MISSING HARDWARE ON AFT MEGAPHONE HANDLE; SATISFACTORY OP CK REF AMM 25-64-00.
